# SDR SWAA2022011486504

- Difficulty date: March 30, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 60,844 hours, 35,359 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR @ B;S663 VAPOR BARRIER HAS A CRACK 15' BETWEEN RBL 6.15 & RBL 15.54. / TRANSFERED TO NRC D101787.
